# SDR ASAA2021053034973

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 21,228 hours, 6,671 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 1795C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 50,996 hours, 20,518 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF RIGHT BLEED TRIP IN FLIGHT, ACCOMPLISH RIGHT ENGINE PNEUMATIC SYSTEM HEALTH CHECK PER TASK CARD NG-36WC-00002-2 GROUNDED - YES. ACCOMPLISHED T/C NG-36WC-00002-2 THROUGH STEP 4L FOUND HSR BAD. REMOVED AND REPLACED HSR REF B737-800 AMM 36-11-07-400. COMPLETED T/C NG 36-WC-00002-2 PERFORMED CROSS OVER CHECK REF AMM 36-11-00-710 NO DEFECTS NOTED.
